Couldn't find what you looking for?

TRY OUR SEARCH!

Okay, so here's my problem (I'll give you the back story, in hope that you'll better understand and be able to help me out):

My boyfriend and I have always had protective sex (condoms, I'm not on the pill, but will be soon enough). We had sex on February 13th, and right afterwards I got my period (he was pleased it wasn't during; kind of grosses him out), anyway. That was a little earlier than usual. You've got to understand that my period (since the 5th grade) has always been regular (every 28 days and lasting 5 days). This time, however, it only lasted 3 days and arrived 3-4 days earlier than expected. I was weirded out by that and decided to take a pregnancy test because my period was acting funny and during my boyfriend and my "sex time", he slipped out of the condom. No pre-cum, but still he was "there". The result came out negative.

My period was due for the 16th of this week (I estimated, because it was weird last time like I said). Well, the 15th, my boyfriend and I got together again and had "sex time". He was wearing a condom and he came into it while it was inside me. Then he pulled out about 2 minutes after lying there exhausted. We both then realized that the condom had broke! All his cum was inside and on him. We both kind of freaked out.

I did Plan B. I took the first pill 36 hours after the incident and then the second before the 48 hour mark. I'm hoping that's good!

Anyway, well, my period was due the 16th. Is there a higher risk that I may be pregnant because he cam inside me RIGHT before my period was due? I know the pill messes with your period and all. I didn't get my period (I don't know if because it was messed up before, it will be later or something this time; because it was earlier before).

I still don't have my period and it's kind of freaking me out, you know? I heard that you're suppose to bleed after taking the pills and such. Well, I've been getting cramps like menstrual cramps, but there's no blood... I'm worried.

Also, I did have a naisty cold in the week of the 10th. I took Amoxicillin (500 mg) for 10 days (3 every day). I don't know if maybe that messed up my period, too. So the Amoxicillin and the Plan B pills probably messed up my period? I'm hoping so. I can't be pregnant right now.

My boyfriend is in the army and he's leaving in less than a month. I don't think having a kid would be the best idea right now. I mean, he'd miss everything and he wouldn't be around (hopefully he comes back...).

That's something else that could be affecting my period, right? I've been really stressed out lately about him leaving, college classes, and the thought of maybe being pregnant.


If someone could reply and help me out, I would greatly appreciate it. Thank you, so much! <3

Loading...

Well, even though no one responded (it's ok, I know the forums are busy and all), don't worry about it. Everything's fine! Got monthly today! :-D
Reply

Loading...